# SDR C77A20151001002

- Difficulty date: October 1, 2015
- Submitted: October 1, 2015
- Operation: Air carrier
- Aircraft: N614CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000205
- Aircraft time: 21,536 hours, 12,451 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086082003
- Condition: Corroded
- Location: Fuselage
- Part time: 21,536 hours, 12,451 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS EO IS BEING ISSUED TO PROVIDE INSTRUCTIONS TO ACCOMPLISH THE PERMANENT REPAIR OF CORROSION DAMAGE TO THE AFT CABIN FLOOR STRUCTURE RT AFT SEAT TRACK PN 170-86082-003 AT FRAME 84.  THE APPROX DAMAGE DIMENSIONS ARE AS FOLLOWS, 1.40 INCHES X 1.10 INCHES TO A MAXIMUM DEPTH OF .030 INCH DEEP.  1.0 INCHES X .175 INCH DEEP.  BECAUSE THE FLOOR TRACK IS A PSE, ACCOMPLISHMENT OF THIS EO HAS BEEN CLASSIFIED AS A MAJOR REPAIR DUE TO STRENGTH RESTORATION.  THIS IS NOT CLASSIFIED AS FCS, BUT REQUIRES FOLLOW UP INSPECTIONS THAT WILL BE ACCOMPLISHED ON EO E175-53MR-215.1 IAW ANAC DER FORM ATTACHED.  TASK 53-23-005-0001, INTERNAL GVI THRESHOLD OF 20,483 FC OR 27,242 FH, INTERVAL OF 10,133 FC OR 13,476 FH IS SUFFICIENT & IS MET USING THE INSPECTION REQUIREMENTS, MPG & MRBR REVISION 11.  THRESHOLD IS COUNTED SINCE NEW.  ACCOMPLISHMENT OF THIS MAJOR REPAIR WAS ON EO E175-53MR-215 UNDER WO 1965079.
